MAUDE Adverse Event Report: STRYKER GMBH 5 HOLE PIN CLAMP HOFFMANN 3 Ø4/5/6MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH 5 HOLE PIN CLAMP HOFFMANN 3 Ø4/5/6MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49222020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that the patient had persistent pain could not be confirmed, since the device was not returned for evaluation and no other additional information was received from the swiss trauma fracture registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the swiss trauma fracture registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The present swiss trauma fracture registry (swtr) is a prospective, multi-center, observational study to collect data on all stryker trauma and extremities products with the aim to add to the existing clinical evidence to support the safety and performance of stryker implants for the approved indications for use.The swtr captures data evaluating the real-world usage of stryker implants at trauma centers with the capacity, training, and experience to gather clinically relevant standard of care safety and performance endpoint data.During the review of the report, persistent pain was noted for this patient during the follow-up visit.

Brand Name
5 HOLE PIN CLAMP HOFFMANN 3 Ø4/5/6MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19938324
Report Number0008031020-2024-00307
Device Sequence Number17381818
Product Code KTT
UDI-Device Identifier04546540681010
UDI-Public04546540681010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number49222020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown